# SDR 08FDEA02780

- Difficulty date: July 9, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- Aircraft time: 42,262 hours, 26,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 69459473
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND BOLT HOLE AT STA 340 FITTING SUPPORT BRACKET JUST BEHIND NOSE WHEEL WELL LT SIDE.  REMOVED FITTING SUPPORT AT STA 340 AFT OF NOSE WHEEL WELL LT SIDE.  TREATED AND PRIMED NEW SUPPORT FITTING REF SRM 51-30-2 PG 1-20 AND MM 51-20-7.  THIS IS CLASSIFIED AS A MINOR REPAIR.
